# SDR SIMA20120513008

- Difficulty date: May 31, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,577 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS, FOUND THE LEFT FLOOR SUPPORT IS CORRODED BETWEEN FRAMES 61-65.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FLOOR SUPPORT FOR FRAMES 61-65, IAW SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
